MathSciNet Relay Station
MathSciNet bibliographic data
MR166613 47.40
Putnam, C. R. On the structure of semi-normal operators. Bull. Amer. Math. Soc. 69 1963 818–819.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement